MathSciNet Relay Station
MathSciNet bibliographic data
MR454080 32H20
Brody, Robert; Green, Mark A family of smooth hyperbolic hypersurfaces in $P\sb{3}$. Duke Math. J. 44 (1977), no. 4, 873–874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement